# SDR ASAA2024030448792

- Difficulty date: March 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005300
- Part serial: TB14948
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 767 RH WING TRAILING EDGE IB FLAP LOWER SURFACE I/B CLUSTER OF DENTS REQUIRES REPAIR. GROUNDED - YES. REPAIRED RH WING TRAILING EDGE IB FLAP LOWER SURFACE I/B CLUSTER. FINAL DIMENSIONS OF REPAIR ARE 12.5"W X 11.8"L LOCATED 47.5" FROM INBRD AND STOPS 60" TO OUTBOARD. PREFORMED PERMANENT REPAIR LOCATED IN ZONE 2. LAW A320-200 SRM 57-52-00-300-093 AND SRM 57-52-00-283-105. A/C INFO: S/N: 04948  FH: 35266:10   FC:11748  WV:015  P/N:057570650005300  SERIAL NO: TB14948.
